# SDR CALA9800623

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1049
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOOR SUPPORT FRAME IN AFT BAGGAGE BIN AT STA 1049, SRTINGER 27R.  THE FLOOR SUPPORT FRAME WAS REMOVED, AN INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
